# SDR CALA2018122432625

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344 &360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED AT BL0 AND BETWEEN BS344 AND BS360. REF AAR NR 9882245 REMOVED INTERCOSTAL CRACKED AT BL0 BETWEEN BS344 AND 360 FLOOR SUPPORT IAW B737-900ER SRM #51-40-02 LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410U150 PER B737-900 SRM 51-10-02 INSTALLED NEW INTERCOSTAL AT BL0 BETWEEN BS344 AND BS360 IAW BOEING 737-900ER SRM 51-40-02
